# SDR NACA201502260026

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 20R DAMAGED JUST FWD OF BS1016.  REPAIRED AFT CARGO PIT, STR 20R JUST FORWARD OF STA 1016 IAW SRM 53-10-3, FIG 1, REV 108, SRM 51-30-2, REV 108. REF MCO3008, W/O 1358114.
